MAUDE Adverse Event Report: COVIDIEN 2565 REPLOGLE CATH 10 FR; CATHETERS, SUCTION, TRACHEOBRONCHIAL

COVIDIEN 2565 REPLOGLE CATH 10 FR; CATHETERS, SUCTION, TRACHEOBRONCHIAL
Model Number 8888256503
Medical Device Problem Code Suction Problem (2170)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/26/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The incident sample has been requested but to date has not been received for evaluation.If the sample is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted.As part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.
 
Event or Problem Description
The customer reported that the catheter has a hole.Additional information received on 23-dec-2019 stated that the hole prevented the device from suctioning and caused air to leak from the hole.There was no patient injury.
 
Additional Manufacturer Narrative
One photo was supplied by the customer and seven unused samples with lot numbers 1922500964 (2) 1926741964 (2) 1928839164 (3) were received for evaluation.Based on the photographs and after performing a visual inspection in the returned samples, the condition reported by our customer was not confirmed; the samples did not show any type of deficiency.The exact root cause could not be determined based on the returned samples/photos.Functional inspection is performed during the manufacturing process with acceptable results according with quality standard requirements.No corrective actions are deemed necessary at this time.The process is running according to product specifications meeting quality acceptance criteria the process will be continuously monitored for any adverse trends that require immediate attention.

Brand Name
2565 REPLOGLE CATH 10 FR
Common Device Name
CATHETERS, SUCTION, TRACHEOBRONCHIAL
Manufacturer (Section D)
COVIDIEN
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX  22500
MDR Report Key9511827
Report Number9612030-2019-02381
Device Sequence Number2695373
Product Code BSY
UDI-Device Identifier20884521102443
UDI-Public20884521102443
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/25/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number8888256503
Device Catalogue Number8888256503
Device Lot Number1928839164
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 11/26/2019
Supplement Date Received by Manufacturer11/26/2019
Initial Report FDA Received Date12/23/2019
Supplement Report FDA Received Date02/26/2020
Patient Sequence Number1